# SDR DALA2021040902090

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 67,834 hours, 31,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 CORROSION FLOOR BEAM -Y765 AT LEVEL FR 20 FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM PER SRM A320 51-72-11. (1776785)
